# SDR 97ZZZM942

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000143
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THREE CRACKS WERE FOUND ON THE LEFT INBOARD FLAP.  STOPPED DRILLED CRACKS AND INSTALLED DOUBLERS.  (M)
